# SDR DHL9672130C

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND AFT BAG COMP CRACK IN WEB AT STA 1148 AND STR 25 RT.  REMOVED MATERIAL, FABRICATED NEW INTERCOSTAL 13.5 BY 7.75 FT AND INSTALLED PER SRM 51-40-2.
